# SDR QXEA2023071400107

- Difficulty date: July 12, 2023
- Submitted: July 14, 2023
- Operation: Air carrier
- Aircraft: N643QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000763
- Aircraft time: 12,216 hours, 7,849 cycles
- System (JASC): 5200 · Doors
- Part: Arm
- Part number: 17083000431
- Condition: Malfunctioned
- Location: Zone 800
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN DOOR DIFFICULT/HARD TO OPEN. REMOVED FROM SERVICE. REPLACED THE DOOR SWING ARM.
